# SDR CA000224008

- Difficulty date: February 14, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,597 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 106788A2102
- Condition: Seized
- Location: Actuator
- Component: Fuel Selector/Sh
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) CREW REPORTED THE RIGHT REFUEL/DEFUEL VALVE INDICATED THAT IT WAS STILL OPEN AFTER REFUELING WAS COMPLETE. MAINT REPLACED THE VALVE ACTUATOR.  SUBMITTER STATED ACTUATOR ASSEMBLIES ARE NOT TRACKED INDIVIDUALLY, TSN UNKNOWN.
